Skip to Main content Skip to Navigation
Journal articles

The blow-up of critical anistropic equations with critical directions

Abstract : We investigate blow-up theory for doubly critical anisotropic problems in bounded domains of the Euclidean space.
Document type :
Journal articles
Complete list of metadata

Cited literature [54 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00769038
Contributor : Jérôme Vétois <>
Submitted on : Thursday, December 27, 2012 - 6:02:21 PM
Last modification on : Monday, October 12, 2020 - 10:27:31 AM
Long-term archiving on: : Thursday, March 28, 2013 - 3:48:39 AM

File

NoDEA11.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00769038, version 1

Citation

Jérôme Vétois. The blow-up of critical anistropic equations with critical directions. NoDEA Nonlinear Di erential Equations and Applications, 2011, 18 (2), pp.173-197. ⟨hal-00769038⟩

Share

Metrics

Record views

202

Files downloads

106